Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

One-parameter groups of isometries on Hardy spaces of the torus: spectral theory


Authors: Earl Berkson and Horacio Porta
Journal: Trans. Amer. Math. Soc. 227 (1977), 357-370
MSC: Primary 47D10; Secondary 47B37
DOI: https://doi.org/10.1090/S0002-9947-1977-0451035-6
MathSciNet review: 0451035
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The spectral theory of the infinitesimal generator of an arbitrary one-parameter group of isometries on $ {H^p}$ of the torus, $ 1 \leqslant p < \infty ,p \ne 2$, is considered. In particular, the spectrum of the generator is determined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47D10, 47B37

Retrieve articles in all journals with MSC: 47D10, 47B37


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0451035-6
Keywords: Isometry, Hardy space, torus, group, generator, spectrum
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society